BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 2 >

Please use this identifier to cite or link to this item:

Title: Универсально погружаемые расширения Галуа
Other Titles: Universally embedded Galois extensions
Authors: Зяпков, Никола П.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 2, No 1, (1981), 153p-156p
Abstract: Найдено необходимое и достаточное условие для того, чтобы данное расширение Галуа было универсально погружаемое. Идея исследований универсально погружаемых расширений принадлежит А. В. Яковлеву.
Description: [Ziapkov Nikola P.; Zyapkov Nikola P.; Зяпков Никола П.]
ISSN: 0204-9805
Appears in Collections:1981 Volume 2

Files in This Item:

File Description SizeFormat
Pliska-02-1981-153-156.pdf4.88 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License